Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Low WBC and RBC with positive H.pylori

Hi, my grandfather has positive H.pylori and also has his red blood cells and white cells low. His losing a lot of weight because he doesn t have appetite. On his stool their was also a little bit of blood. I am very worry.What are the chances that this could lead to cancer?
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Amarilys
Welcome to HealthcareMagic.

Losing weight , blood in stools can relate to a cancer.H.pylori infection can cause gastritis , peptic ulcer disease , cancer.Low cell count can be due to vitamin deficiency also.Even though all these symptoms get together relate to cancer , from the information given , we cannot confirm the presence of cancer.

All these symptoms can also be possible in vitamin deficiency and deficient nutrition absorption.Considering his age , he should be taken for evaluation of cancer.he should follow a complete nutritious siet to get better.

Take care.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor